# SDR CA141126008

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,557 hours
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Barrel
- Part number: 204010143005
- Condition: Cracked
- Location: M/R Hub
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND IN THREADS ON DRAG BRACE BARREL DURING NDT INSPECTION.
